Question 281 out of 1 points A nurse is assigned to a patient who is taking

Question 281 out of 1 points a nurse is assigned to a

This preview shows page 13 - 15 out of 31 pages.

Question 281 out of 1 pointsA nurse is assigned to a patient who is taking lithium. Which of the following drug serum levels would indicate that the patient is at risk for adverse effects of the drug? Question 290 out of 1 pointsA patient has been hospitalized for treatment of substance abuse after being arrested and jailed for the past 24 hours. The patient is experiencingsevere muscle and abdominal cramps, seizures, and acute psychosis due to abrupt withdrawal. Which of the following drug classes is the most likelycause of these severe and potentially fatal withdrawal symptoms?
Image of page 13
Question 300 out of 1 pointsA nurse is talking to an 18-year-old patient who has had a seizure disorder since she was 10 years old and is taking phenytoin (Dilantin). The nurse should suggest that she take which of the following? Feedback : PHARM WEEK 5 QUIZ
Image of page 14
Image of page 15

You've reached the end of your free preview.

Want to read all 31 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture